# SDR HNAA0500025

- Difficulty date: March 17, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 51,114 hours, 58,658 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Failed
- Location: Rt A/C
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RIGHT A/C BUSS FAILURE IN CLIMBOUT.  AIRCRAFT RETURNED TO FIELD.  REPLACED RIGHT HAND PROP HEAT WIRES FROM RELAY PANEL NR 1 TO RIGHT WING ROOT CONNECTOR.  EVALUATION FLIGHT SATISFACTORY.
